×

Found 15,194 Documents (Results 1–100)

100
MathJax

Instabilities, bifurcations, and nonlinear dynamics in two-dimensional generalizations of Kolmogorov flow. (English. Russian original) Zbl 07586584

Fluid Dyn. 57, No. 4, 430-443 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 4, 11-25 (2022).
MSC:  76E30 76D05 76R99
PDF BibTeX XML Cite
Full Text: DOI

Traveling waves in fully coupled networks of linear oscillators. (English. Russian original) Zbl 07491036

Comput. Math. Math. Phys. 62, No. 1, 66-83 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 71-89 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software